# SDR ASAA2019011428103

- Difficulty date: January 14, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,405 hours, 11,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A812711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE TRANSITION Z CHANNEL STA 767 TO 787 HAS CORROSION AT FWD END. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PAGE 103 DETAIL . REMOVED AND REPLACED Z CHANNEL (SHIELD) IAW SRM 51-40-02-06-0.
